# SDR HALA0600753

- Difficulty date: September 14, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Bs 337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON UPPER INTERCOSTAL IS BROKEN, STA 337, LBL 40.  REMOVED, FABRICATED AND REINSTALLED THE ANGLE ON UPPER INNER COSTAL, STA 337, LBL 40, WL 200 IAW SRM 51-40-02 STEP 4, 53-10-51, 51-30-01, FIG 3 & 7, 51-40-05 FIG 3, 51-20-11 FIG 1, 51-20-01-0G-0 STEP 3-M.
